×

zbMATH — the first resource for mathematics

Dead cores of singular Dirichlet boundary value problems with \(\phi \)-Laplacian. (English) Zbl 1199.34076
Summary: The paper discusses the existence of positive solutions, dead core solutions and pseudodead core solutions of the singular Dirichlet problem \[ (\phi (u'))' = \lambda f(t,u,u'),\;u(0)=u(T)=A. \] Here, \(\lambda \) is a positive parameter, \(A>0\), \(f\) is singular for \(u=0\), \(u'=0\) and \(t=A\).

MSC:
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B09 Boundary eigenvalue problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] R. Aris: The Mathematical Theory of Diffusion and Reaction in Permeable Catalysts. Clarendon Press, Oxford, 1975. · Zbl 0315.76052
[2] R. P. Agarwal, D. O’Regan, S. Staněk: General existence principles for nonlocal boundary value problems with -Laplacian and their applications. Abstr. Appl. Anal. ID 96826 (2006), 1–30.
[3] R. P. Agarwal, D. O’Regan, S. Staněk: Positive and dead core solutions of singular Dirichlet boundary value problems with -Laplacian. Comput. Math. Appl. 54 (2007), 255–266. · Zbl 1134.34010 · doi:10.1016/j.camwa.2006.12.026
[4] J. V. Baxley, G. S. Gersdorff: Singular reaction-diffusion boundary value problems. J. Differ. Equations 115 (1995), 441–457. · Zbl 0815.35019 · doi:10.1006/jdeq.1995.1022
[5] L. E. Bobisud: Behavior of solutions for a Robin problem. J. Differential Equations 85 (1990), 91–104. · Zbl 0704.34033 · doi:10.1016/0022-0396(90)90090-C
[6] L. E. Bobisud: Asymptotic dead cores for reaction-diffusion equations. J. Math. Anal. Appl. 147 (1990), 249–262. · Zbl 0706.34052 · doi:10.1016/0022-247X(90)90396-W
[7] L. E. Bobisud, D. O’Regan, W. D. Royalty: Existence and nonexistence for a singular boundary value problem. Appl. Anal. 28 (1988), 245–256. · Zbl 0628.34025 · doi:10.1080/00036818808839765
[8] V. Polášek, I. Rachunková: Singular Dirichlet problem for ordinary differential equations with -Laplacian. Math. Bohem. 130 (2005), 409–425. · Zbl 1114.34017
[9] J. Wang, W. Gao: Existence of solutions to boundary value problems for a nonlinear second order equation with weak Carathéodory functions. Differ. Equ. Dyn. Syst. 5 (1997), 175–185. · Zbl 0891.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.